# SDR SWAA2023091902054

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8878L
- Make and model: Boeing 737-8
- Aircraft serial: 67914
- Aircraft time: 216 hours, 133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: EXIT SIGN LENS - RT AFT OVERWING MISSING.<[01] REPLACED EXIT SIGN LENS REF. AMM. 33-51-01.
